Homology, Homotopy and Applications

Newest issue

Volume 25 (2023)

Number 1


Fiber integration of gerbes and Deligne line bundles

Ettore Aldrovandi and Niranjan Ramachandran

pp. 21-51

Koszul duality in higher topoi

Jonathan Beardsley and Maximilien Péroux

pp. 53-70

Multicategories model all connective spectra

Niles Johnson and Donald Yau

pp. 147-172

On the topological $K$-theory of twisted equivariant perfect complexes

Michael K. Brown and Tasos Moulinos

pp. 173-187

Derived universal Massey products

Fernando Muro

pp. 189-218

A(nother) model for the framed little disks operad

Erik Lindell and Thomas Willwacher

pp. 265-285

Cyclic $A_\infty$-algebras and cyclic homology

Estanislao Herscovich

pp. 287-318

A degree formula for equivariant cohomology rings

Mark Blumstein and Jeanne Duflot

pp. 345-365

The category of Silva spaces is not integral

Marianne Lawson and Sven-Ake Wegner

pp. 367-374

Homotopy type of the space of finite propagation unitary operators on $\mathbb{Z}$

Tsuyoshi Kato, Daisuke Kishimoto, and Mitsunobu Tsutaya

pp. 375-400